Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 13, NWS Norman, OK

February 24, 2007Garvin County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Feb 24, 2007, 1:44 AM CST for Garvin County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 24, 2007, 1:44 AM CST (07:44 UTC)
Expired
Feb 24, 2007, 2:15 AM CST
In force
31 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Garvin County, OK

The radar

The Norman radar (KTLX), 73 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 23, 9:26 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 240744
SVROUN
OKC049-240815-
/O.NEW.KOUN.SV.W.0013.070224T0744Z-070224T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
144 AM CST SAT FEB 24 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GARVIN COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 215 AM CST

* AT 144 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES WEST OF FOSTER...MOVING NORTHEAST AT 55
  MPH. WINDS TO 65 MPH AND HAIL UP TO THE SIZE OF QUARTERS ARE
  LIKELY. 

* LOCATIONS IN THE WARNING INCLUDE ELMORE CITY...FOSTER...
  MAYSVILLE...PAOLI...PERNELL AND WHITEBEAD.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 72 AND 82.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3470 9763 3452 9755 3451 9747 3487 9708
      3487 9748

$$

JAMES
1 follow-up statement
000 
WWUS54 KOUN 240759
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
158 AM CST SAT FEB 24 2007

OKC049-240815-
/O.CON.KOUN.SV.W.0013.000000T0000Z-070224T0815Z/
GARVIN OK-
158 AM CST SAT FEB 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR GARVIN COUNTY...

AT 158 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM OVER GARVIN COUNTY...WITH THE MOST SEVERE 
PORTION OF THE STORM 4 MILES NORTH OF ELMORE CITY...MOVING 
NORTHEAST AT 55 MPH. WINDS TO 65 MPH AND QUARTER SIZE HAIL REMAIN 
LIKELY WITH THIS STORM.

* LOCATIONS IN THE WARNING INCLUDE ELMORE CITY...FOSTER...
  MAYSVILLE...PAOLI...PERNELL AND WHITEBEAD.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING. 
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3470 9763 3452 9755 3451 9747 3487 9708
      3487 9748

$$

JAMES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 7:44 PM CST, 6 hours earlier.

Area forecast discussion, Feb 23, 7:44 PM CST, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CST FRI FEB 23 2007

.UPDATE...
QUICK UPDATE TO INCREASE POPS ACROSS WESTERN OKLAHOMA WHERE
SUPERCELL THUNDERSTORMS ARE MOVING INTO THE AREA. STORMS ARE
DECREASING IN INTENSITY AS THEY MOVE EAST INTO MORE STABLE AIR. MORE
DEVELOPMENT IS STILL EXPECTED LATER AS THE DRYLINE ADVANCES EAST
OVERNIGHT. OTHERWISE ONLY MINOR TWEAKS TO THE FORECAST.

CANCELLED FIRE WEATHER WATCH AS ONLY WINDS EXPECTED TO MEET RED
FLAG CRITERIA. ALSO CANCELLED THE EASTERN HALF OF THE WIND ADVISORY
FOR THIS EVENING AS WINDS HAVE WEAKENED.

&&

.PREV DISCUSSION... /ISSUED 249 PM CST FRI FEB 23 2007/

DISCUSSION...
IT IS GOING TO FEEL MORE LIKE SPRING TONIGHT WITH HIGH CHANCES OF
THUNDERSTORMS ROLLING THROUGH THE AREA. SIGNIFICANT UPPER LEVEL
WAVE ACROSS THE SOUTHWESTERN UNITED STATES WILL APPROACH THE AREA
TONIGHT. DYNAMICS WILL BEGIN TO IMPROVE THIS EVENING AND EXPECT
THUNDERSTORMS TO DEVELOP TO THE WEST OF THE AREA OR ACROSS THE
WESTERN PORTION OF THE AREA THIS EVENING AND BECOME MORE WIDESPREAD
ACROSS THE AREA OVERNIGHT AS DRYLINE/PACIFIC FRONT SWEEPS THROUGH.
THE CHANCES OF SEVERE WEATHER TONIGHT IS HIGH ALTHOUGH STILL SOME
LINGERING QUESTIONS ABOUT THE CONVECTIVE MODE AND HOW WIDESPREAD
THE SEVERE WEATHER WILL BE. THE BEST LOW LEVEL MOISTURE IS IN A
RELATIVE NARROW AXIS WITH MID 50S DEWPOINTS IN THE SOUTHWESTERN
PORTIONS OF THE AREA. DEWPOINTS IN THE 60S ARE STILL A FEW
COUNTIES SOUTH OF THE AREA. 20Z OUN SOUNDING STILL SHOWS CAPPING
ESPECIALLY AT ABOUT THE 650 MB LEVEL... AND LOOKS LIKE IT WOULD
STILL BE SLIGHTLY CAPPED EVEN WITH THE CURRENT LOW LEVEL MOISTURE
IN SOUTHWEST OKLAHOMA. SO THE STORMS MAY DEVELOP RELATIVELY LATE
THIS EVENING WHEN THE UPPER WAVE APPROACHES. BUT LOW LEVEL SHEAR
IS IMPRESSIVE WITH 35 TO 40 KNOTS OF 1 KM SHEAR FORECAST AND WILL
HAVE TO WATCH FOR THE CHANCE OF ROTATING STORMS IN THIS ENVIRONMENT.

PACIFIC FRONT SHOULD RUSH THROUGH THE AREA WITH STORMS MAINLY EAST
OF INTERSTATE 35 BY 12Z. STRONG WINDS DEVELOP BEHIND THE SURFACE
FRONT AND TOMORROW LOOKS TO BE A VERY WINDY DAY AS THIS STORM
SYSTEM MOVES BY. WILL CONTINUE WITH THE HIGH WIND WATCH AS CURRENT
INDICATIONS STILL SUPPORT THE CHANCES OF A HIGH WIND EVENT. WILL
LIKELY ALSO SEE SOME BLOWING DUST WITH THIS. THERE IS A DECENT
AMOUNT OF WRAP-AROUND MOISTURE AT ABOUT THE 750 MB LEVEL AND WILL
SEE AN INCREASE IN CLOUDS AND LINGERING CHANCES OF SHOWERS INTO
TOMORROW...MAINLY ACROSS NORTHERN OKLAHOMA.

LOW AMPLITUDE FLOW PERSISTS OVER THE AREA INTO THE EARLY PART OF
THE WEEK AFTER THIS SYSTEM MOVES BY. THE NEXT CHANCE OF
PRECIPITATION LOOKS TO BE WEDNESDAY/THURSDAY AS THE NEXT STORM
APPROACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  53  59  32  56 /  80  40  10  10
HOBART OK         49  56  30  58 /  70  20  10   0
WICHITA FALLS TX  52  63  35  61 /  80  10  10   0
GAGE OK           46  51  24  53 /  80  30  20  10
PONCA CITY OK     54  58  31  49 /  80  60  30  10
DURANT OK         55  67  38  59 /  60  70  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
     FOR OKZ004>006-009>011-014>018-021>025-027>029-033>041-
     044>046-050.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR OKZ004>006-009>011-
     014>017-021>023-033>038.

TX...HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
     FOR TXZ083>090.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ083>085-087-088.

&&

07/09
Hazardous weather outlook, Feb 23, 4:55 PM CST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CST FRI FEB 23 2007

OKZ004>048-050>052-TXZ083>090-241300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
455 PM CST FRI FEB 23 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.  THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS EAST OF THE MODERATE RISK AREA.

LOCATION...
IN OKLAHOMA...THE MODERATE RISK AREA INCLUDES ALL OF THE REGION WEST
OF A LINE FROM PONCA CITY TO STILLWATER...TO ADA...AND MARIETTA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 7 PM
THROUGH EARLY SATURDAY MORNING.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND VEGETATION MAY OCCUR FROM LARGE HAIL.
THUNDERSTORM WIND GUSTS TO 80 MPH MAY DOWN POWER LINES AND LARGE
TREE BRANCHES... OR POSSIBLY WHOLE TREES. STRONG THUNDERSTORM WINDS
ALSO MAY CAUSE SIGNIFICANT DAMAGE TO OUTDOOR STRUCTURES SUCH AS
BARNS... SHEDS... OUTBUILDINGS... AND FENCES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS EVENING
UNTIL EARLY SATURDAY MORNING.

DISCUSSION...
THE CENTER OF A STRONG UPPER STORM SYSTEM IS MOVING THROUGH NORTHERN
NEW MEXICO THIS EVENING AND WILL BE IN THE TEXAS PANHANDLE
TONIGHT.  THIS SYSTEM WILL CAUSE SEVERE THUNDERSTORMS INTO THE EARLY
MORNING HOURS SATURDAY. EARLY THIS EVENING THE MAIN FOCUS FOR
CONTINUED THUNDERSTORM DEVELOPMENT IS ALONG A DRYLINE IN THE EASTERN
TEXAS PANHANDLE. STORMS SCATTERED ALONG THE DRYLINE WILL EXPAND IN
COVERAGE LATER THIS EVENING AND OVERNIGHT AS THEY MOVE EAST. STRONG
WIND SHEAR AND MODERATE INSTABILITY WILL PRODUCE SUPERCELL
THUNDERSTORMS...SOME WHICH WILL PRODUCE HAIL TO THE SIZE OF
GOLFBALLS...WINDS TO 80 MPH AND POSSIBLY A FEW TORNADOES. AS STORMS
INCREASE IN COVERAGE A SQUALL LINE IS LIKELY TO DEVELOP ACROSS
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS LATER THIS EVENING. THE
PRIMARY SEVERE THREAT WILL THEN BECOME DAMAGING WIND GUSTS TO 80 MPH
OR MORE. HOWEVER...GIVEN THE STRONG WIND SHEAR...THE POSSIBILITY OF
TORNADOES EMBEDDED IN THE LINE OR LINES OF STORMS CAN NOT BE
ELIMINATED.

THE DRYLINE IS EXPECTED TO BE NEAR INTERSTATE 35 BY SUNRISE SATURDAY
MORNING...ENDING THE SEVERE WEATHER THREAT OVER THE WESTERN HALF OF
OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST SATURDAY FEB 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
SOUTH WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS OVER 40 MPH THIS
EVENING...WHICH WILL HAMPER OUTDOOR ACTIVITIES AND MAKE DRIVING
DIFFICULT ON EAST TO WEST ROADS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LIKELY BE ONGOING EARLY SATURDAY MORNING NEAR AND
EAST OF INTERSTATE 35 IN OKLAHOMA. DESPITE THE EARLY HOURS...A FEW
STORMS MAY STILL BE SEVERE BEFORE MOVING QUICKLY INTO EASTERN
OKLAHOMA AND SURROUNDING STATES.

OTHER HAZARDOUS WEATHER...
INTENSE LOW PRESSURE WILL CREATE STRONG WINDS THROUGHOUT THE REGION
SATURDAY. THESE WINDS MAY BE STRONG ENOUGH TO DISPLACE OR DAMAGE
LIGHT-WEIGHT OBJECTS...AND RESULT IN AREAS OF BLOWING DUST...AS WELL
AS INCREASED WILDFIRE RISK. PLEASE REFER TO THE HIGH WIND WATCH FOR
MORE DETAILS.

In the hours before

Special weather statement, Feb 23, 11:55 PM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1155 PM CST FRI FEB 23 2007

OKZ006-007-240615-
ALFALFA OK-GRANT OK-
1155 PM CST FRI FEB 23 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND GRANT COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF JET AT 1155 PM
CST...MOVING NORTHEAST AT 75 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

WR
Special weather statement, Feb 23, 11:56 PM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CST FRI FEB 23 2007

OKZ017-018-240615-
BLAINE OK-KINGFISHER OK-
1156 PM CST FRI FEB 23 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE AND KINGFISHER
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF GREENFIELD AT
1156 PM CST...MOVING NORTHEAST AT 80 MPH.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

WR
Special weather statement, Feb 24, 12:46 AM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1246 AM CST SAT FEB 24 2007

OKZ039-044-045-TXZ090-240700-
COTTON OK-JEFFERSON OK-STEPHENS OK-CLAY TX-
1246 AM CST SAT FEB 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COTTON...JEFFERSON
AND STEPHENS COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER CHARLIE AT 1246 AM CST...
MOVING NORTHEAST AT 55 MPH.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

WR
Special weather statement, Feb 24, 1:02 AM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
102 AM CST SAT FEB 24 2007

OKZ039-045-240715-
JEFFERSON OK-STEPHENS OK-
102 AM CST SAT FEB 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR JEFFERSON AND STEPHENS
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER WAURIKA LAKE AT 102 AM CST...
MOVING NORTHEAST AT 60 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

WR
Special weather statement, Feb 24, 1:29 AM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
129 AM CST SAT FEB 24 2007

OKZ019-240745-
LOGAN OK-
129 AM CST SAT FEB 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF LOVELL AT 129 AM
CST...MOVING NORTHEAST AT 55 MPH. SMALL HAIL IS LIKELY...AND 50 MPH
WINDS ARE POSSIBLE.

PEOPLE IN LOGAN COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, Feb 24, 1:38 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
138 AM CST SAT FEB 24 2007

OKZ007-008-240800-
KAY OK-GRANT OK-
138 AM CST SAT FEB 24 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT AND KAY COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER LAMONT AT 138 AM CST...MOVING
NORTHEAST AT 55 MPH. SMALL HAIL AND 50 MPH WINDS ARE POSSIBLE WITH
THIS STORM.

PEOPLE IN GRANT AND KAY COUNTIES SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 6:32 PM CSTSevere Thunderstorm WarningOUNEllis, Harper43 min
Feb 23, 8:27 PM CSTSevere Thunderstorm WarningOUNWoodward48 min
Feb 23, 9:02 PM CSTTornado WarningOUNWoodward28 min
Feb 23, 9:10 PM CSTSevere Thunderstorm WarningOUNEllis, Roger Mills35 min
Feb 23, 9:28 PM CSTSevere Thunderstorm WarningOUNWoods, Woodward47 min
Feb 23, 9:42 PM CSTSevere Thunderstorm WarningOUNEllis18 min
Feb 23, 9:47 PM CSTSevere Thunderstorm WarningOUNRoger Mills28 min
Feb 23, 10:02 PM CSTSevere Thunderstorm WarningOUNEllis43 min
Feb 23, 10:40 PM CSTSevere Thunderstorm WarningOUNGreer35 min
Feb 23, 10:48 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods42 min
Feb 23, 11:13 PM CSTHigh Wind WarningOUNAlfalfa, Beckham, Carter, Comanche, Cotton, Custer and 19 more19 hr
Feb 23, 11:13 PM CSTWind AdvisoryOUNAtoka, Bryan, Carter, Cleveland, Coal, Garvin and 16 more30 hr
Feb 24, 1:14 AM CSTSevere Thunderstorm WarningOUNGarvin, Stephens31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.